Prednisone is probably what is causing the increase in facial hair. Once I didn't need the prednisone any more, and was off for about
a year, the hair started fading away.
But I would not have stopped the prednisone for that reason -- it helped control my random inflammation, hot/cold flashes, and that horrid whole-body fatigue/ache.
Some of the meds do make it difficult to clot, and sometimes prednisone can make the skin thin.
I don't know what trial drug you're on, but most of us find relief with either Imuran, Cellcept, or MTX -- although there is no way to know which will work for a particular person, it's trial-n-error.
It sounds as though you feel you are getting worse rather than better -- have you taken your concerns to your rheumotologist? They should be able to help you understand your particular manifestation of the disease - we can only generalize here.
Hope you feel better soon,
Lynnwood, Lupus & Sjogren's ModeratorDIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde